# SDR DALA2015060303580

- Difficulty date: May 30, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT FUSELAGE SKIN FOUND GOUGED AT APPROXIMATELY BS 395 BETWEEN STR 17-18LT.  BLENDED OUT GOUGE ON LT FUSELAGE, STA 395, STR 17L-18L, ORIG MATERIAL .080, REMAINING MATERIAL .072, MATERIAL LOSS .008 AND IS WITHIN LIMITS SRM 53-00-01, FIG 101 AND DWG 141N3331, REV C.  LP1974854.
